# SDR MALA040170

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3161, DEICE TIMER LIGHT ILLUMINATED, STABILIZER INOP IN MANUAL MODE.  AIR RETURN TO MEM.  MAINTENANCE REPLACED DEICE BOOT ON RT HORIZONTAL LEADING EDGE IAW SF340 AMM 30-10-35-4.  ALSO RE-INSTALLED LEADING EDGE IAW 55-10-05-04.  PERFORMED OPS CHECK.  ALL CHECKS GOOD.  SEE 409 180780 FOR DETAIL.
